Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 203–204 (Mi umn1257)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cartographical groups and generalized Chebyshev polynomials

Yu. Yu. Kochetkov

Institute of New Technologies

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 203–204

Bibliographic databases:

MSC: 20B35
Received: 11.06.1994

Citation: Yu. Yu. Kochetkov, “Cartographical groups and generalized Chebyshev polynomials”, Uspekhi Mat. Nauk, 49:6(300) (1994), 203–204; Russian Math. Surveys, 49:6 (1994), 203–204

Citation in format AMSBIB
\Bibitem{Koc94}
\by Yu.~Yu.~Kochetkov
\paper Cartographical groups and generalized Chebyshev polynomials
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316876}
\zmath{https://zbmath.org/?q=an:0876.30041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..203K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 203--204
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1257
  • http://mi.mathnet.ru/eng/umn/v49/i6/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Kochetkov, “Planar trees and their monodromy groups”, Russian Math. Surveys, 50:6 (1995), 1271–1272  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:104
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021